RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1948, Volume 12, Issue 6, Pages 571–573 (Mi izv3097)  

A remark on my paper “The extension of properties of trigonometric polynomials to entire functions of finite degree”

S. N. Bernshtein


Full text: PDF file (246 kB)

Bibliographic databases:
Received: 03.09.1948

Citation: S. N. Bernshtein, “A remark on my paper “The extension of properties of trigonometric polynomials to entire functions of finite degree””, Izv. Akad. Nauk SSSR Ser. Mat., 12:6 (1948), 571–573

Citation in format AMSBIB
\Bibitem{Ber48}
\by S.~N.~Bernshtein
\paper A remark on my paper ``The extension of properties of trigonometric polynomials to entire functions of finite degree''
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1948
\vol 12
\issue 6
\pages 571--573
\mathnet{http://mi.mathnet.ru/izv3097}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=27853}
\zmath{https://zbmath.org/?q=an:0034.19401}


Linking options:
  • http://mi.mathnet.ru/eng/izv3097
  • http://mi.mathnet.ru/eng/izv/v12/i6/p571

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Remarks
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:140
    Full text:72
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019